MathSciNet Relay Station
MathSciNet bibliographic data
MR1168363 55U15 (55P42)
Neeman, Amnon Stable homotopy as a triangulated functor. Invent. Math. 109 (1992), no. 1, 17–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement